MathSciNet Relay Station
MathSciNet bibliographic data
MR647069 46L40
Herman, Richard H.; Jones, Vaughan F. R. Period two automorphisms of ${\rm UHF}$ $C\sp{\ast} $-algebras. J. Funct. Anal. 45 (1982), no. 2, 169–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement